Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 32, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at May 3, 2009, 8:25 AM CDT for Polk County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2009, 8:25 AM CDT (13:25 UTC)
- Expired
- May 3, 2009, 8:49 AM CDT
- In force
- 24 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
County Polk County, TX
The radar
The Houston radar (KHGX), 127 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 5:12 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHGX 031325
TORHGX
TXC373-031430-
/O.NEW.KHGX.TO.W.0032.090503T1325Z-090503T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
825 AM CDT SUN MAY 3 2009
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN POLK COUNTY IN SOUTHEAST TEXAS...
* UNTIL 930 AM CDT
* AT 824 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM
WAS LOCATED 6 MILES WEST OF SEGNO... MOVING EAST AT 25 MPH.
* SEGNO AND RURAL POLK COUNTY ARE IN THE PATH OF THIS STORM.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3048 9454 3048 9467 3056 9484 3069 9481
3064 9456 3049 9453
TIME...MOT...LOC 1324Z 287DEG 21KT 3059 9478
$$1 follow-up statement
000
WWUS54 KHGX 031349
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
849 AM CDT SUN MAY 3 2009
TXC373-031356-
/O.CAN.KHGX.TO.W.0032.000000T0000Z-090503T1430Z/
POLK TX-
849 AM CDT SUN MAY 3 2009
...THE TORNADO WARNING FOR POLK COUNTY IS CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE TORNADO HAS MOVED OUT
OF THE AREA. POLK COUNTY REMAINS IN A SEVERE THUNDERSTORM WARNING
UNTIL 915 AM WITH LARGE HAIL NOW BEING THE PRIMARY THREAT. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 11 AM.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3048 9454 3048 9467 3056 9484 3069 9481
3064 9456 3049 9453
TIME...MOT...LOC 1346Z 287DEG 21KT 3055 9464
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 3, 3:18 AM CDT, 5 hours 7 minutes earlier.
Area forecast discussion, May 3, 3:18 AM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
318 AM CDT SUN MAY 3 2009
.DISCUSSION...
TRAILING EDGE OF MCS THAT MOVED ACROSS N TX OVERNIGHT SPARKING
SOME ISO TSTMS ACROSS ERN PARTS OF THE REGION EARLY THIS MORNING. COOL
FRONT NOW SITUATED ABOUT 40 MILES NORTH OF OUR HGX CWA AND SHOULD
CONTINUE SLOWLY MOVING S THRU THE DAY. UPPER TROF AND ASSOCIATED
VORT SEEN NICELY IN WV IMAGERY IN N CNTL TX SHOULD CONTINUE ON A
ESE TRACK AND MOVE OVER OR VERY CLOSE TO NE PARTS OF CWA ENHANCING
LARGE SCALE LIFT. COOLING MID LEVEL TEMPS SHOULD CONTINUE TO ERODE
CAP ACROSS AT LEAST THE NE HALF OF THE CWA THIS MORNING. THIS
ALONG WITH APPROACHING FRONT...APPROACHING FRONT AND LFQ OF JET
SHOULD SET THE STAGE FOR GOOD CHANCES OF SHRA/TSTMS TODAY ACROSS
PORTIONS OF SE TX. MAIN SEVERE WX THREAT WILL LIKELY TAKE PLACE
THIS MORNING AS UPPER TROF/VORT ENERGY APPROACHES. WILL STILL HAVE
A MARGINAL THREAT LATER THIS AFTN ALONG THE FRONT ITSELF. THOUGH
CANT COMPLETELY RULE OUT SVR STORMS ANYWHERE TODAY...THINK THE
BEST CHANCES WILL GENERALLY BE NORTH OF A BELLVILLE-LIBERTY LINE
(WHERE WELL MENTION SVR IN THE ZONES) AND MORE SPECIFICALLY OUR
NE ZONES UP AROUND LAKE LIVINGSTON. FRONT WILL CRAWL TO THE COAST
TOWARD SUNRISE MON (ASSUMING OUTFLOWS DONT PUSH IT FURTHER) THEN
STALL & MOVE BACK N LATER MON. MODELS SHOW PRECIP COVERAGE DIMINISHING
OVERNIGHT AS BEST FORCING/ENERGY MOVES EAST...BUT DO NOT LIKE PULLING
POPS COMPLETELY OUT WITH A BOUNDARY/RESPECTABLE MOISTURE/SLOWING
STORM MOTIONS IN THE AREA SO WILL KEEP LOWISH POPS IN THRU MON.
H5 RIDGE BEGINS TO BUILD IN FROM THE WEST TUES AND OVERHEAD THIS
WEEKEND. WILL HAVE AN ONSHORE FLOW GOING AT THE SFC SO THERE MAY
BE SOME VERY ISO SHRA ASSOCIATED WITH HEATING/SEABREEZE AROUND
DURING THE DAYTIME HOURS...BUT SUBSIDENCE ALOFT SHOULD KEEP
COVERAGE TO A MINIMUM. LOOKING FOR SOME 90 DEGREE READINGS BY THE
END OF THE WEEK. 47
&&
.MARINE...
WILL BE MAINTAINING THE SCEC FOR THE COASTAL WATERS FOR TODAY AS THE
GRADIENT REMAINS A LITTLE TIGHT IN RESPONSE TO THE APPROACHING SHORT
WAVE FROM THE NW. OTHERWISE STILL LOOKING FOR THE WEAK COLD FRONT TO
PUSH INTO THE COASTAL WATERS LATE TONIGHT/EARLY MON MORNING WITH ON-
LY BRIEF LIGHT/MODERATE OFFSHORE WINDS IN ITS WAKE. ONSHORE WINDS TO
RETURN BY MON NIGHT...THEN STRENGTHENING LATE TUES/WEDS AHEAD OF THE
NEXT STORM SYSTEM DEEPENING OVER WTX. A RETURN TO NEAR ADVISORY CON-
DITIONS NOT EXPECTED UNTIL THEN. 41
&&
.AVIATION...
QUITE A BIT MORE PCPN DEVELOPING ACROSS THE REGION THIS MORNING THEN
PREVIOUSLY EXPECTED. BASED ON THESE TRENDS WILL LIKELY BE RAMPING UP
THE MENTION OF CONVECTION IN THE NEXT TAF SET FOR THE LATE MORN/AFTN
HOURS TODAY. WEAK COLD FRONT STILL EXPECTED TO PUSH SLOWLY ACROSS SE
TX TODAY AS WELL. WILL KEEP WITH GOING FROPA TIMES AS THEY LOOK OKAY
ATTM. SO...THE MVFR CONDITIONS THAT ARE EXPECTED TO PREVAIL FOR MOST
OF TODAY SHOULD LIFT BY THIS EVENING AS A MUCH DRIER/SLIGHTLY COOLER
AIRMASS FILTERS DOWN FROM THE NORTH. 41
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 84 61 83 67 88 / 60 10 0 0 10
HOUSTON (IAH) 84 66 85 69 87 / 50 30 10 0 10
GALVESTON (GLS) 81 72 81 74 82 / 30 30 20 0 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH THIS AFTERNOON FOR
THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&Hazardous weather outlook, May 3, 3:54 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 354 AM CDT SUN MAY 3 2009 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-041200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 354 AM CDT SUN MAY 3 2009 ...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE AND COLD FRONT WILL BE MOVING INTO SOUTHEAST TEXAS TODAY TRIGGERING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THOUGH SEVERE STORMS ARE POSSIBLE ACROSS ALL OF SOUTHEAST TEXAS TODAY...THE BEST CHANCES APPEAR TO BE NORTH OF A BELLVILLE TO LIBERTY LINE AND MORE SPECIFICALLY ACROSS REGIONS NORTHEAST OF A LINE FROM MADISONVILLE TO SHEPHERD DURING THE MORNING HOURS. THE PRIMARY WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. ISOLATED STRONG TO SEVERE CELLS WILL BE POSSIBLE THROUGH THE DAY AS THE FRONT SLOWLY MOVES SOUTHWARD AND EVENTUALLY PULLS UP STATIONARY NEAR THE COAST MONDAY MORNING. OVERALL PRECIPITATION COVERAGE SHOULD DIMINISH THIS EVENING...BUT STORM MOTIONS WILL ALSO DIMINISH SO ANY REMAINING STRONG CELLS WILL BE CAPABLE OF PRODUCING LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS MORNING.
In the hours before
Local storm report, May 3, 6:30 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
630 AM CDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM TSTM WND DMG KURTEN 30.79N 96.26W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TREES DOWN
0554 AM TSTM WND DMG BRYAN 30.67N 96.37W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TREES DOWN 3000 BLOCK OF OLD HEARNE
0600 AM TSTM WND DMG 3 W KURTEN 30.79N 96.31W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TRAILER AND FIREWORKS STAND BLOWN FROM ORIGINAL POSITION
ONTO THE ROAD AT FM 2776 HWY 21.
&&
47Local storm report, May 3, 6:39 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
639 AM CDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM TSTM WND DMG KURTEN 30.79N 96.26W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TREES DOWN
0554 AM TSTM WND DMG BRYAN 30.67N 96.37W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TREES DOWN 3000 BLOCK OF OLD HEARNE
0600 AM TSTM WND DMG 3 W KURTEN 30.79N 96.31W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TRAILER AND FIREWORKS STAND BLOWN FROM ORIGINAL POSITION
ONTO THE ROAD AT FM 2776 HWY 21.
0612 AM TSTM WND DMG GRAPELAND 31.49N 95.48W
05/03/2009 HOUSTON TX LAW ENFORCEMENT
TREES DOWN ON HOUSES
0624 AM TSTM WND DMG 3 W CROCKETT 31.32N 95.51W
05/03/2009 HOUSTON TX LAW ENFORCEMENT
TREES DOWN
&&
47Local storm report, May 3, 7:03 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
703 AM CDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM TSTM WND DMG KURTEN 30.79N 96.26W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TREES DOWN
0554 AM TSTM WND DMG BRYAN 30.67N 96.37W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TREES DOWN 3000 BLOCK OF OLD HEARNE
0600 AM TSTM WND DMG 3 W KURTEN 30.79N 96.31W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TRAILER AND FIREWORKS STAND BLOWN FROM ORIGINAL POSITION
ONTO THE ROAD AT FM 2776 HWY 21.
0612 AM TSTM WND DMG GRAPELAND 31.49N 95.48W
05/03/2009 HOUSTON TX LAW ENFORCEMENT
TREES DOWN ON HOUSES
0624 AM TSTM WND DMG 3 W CROCKETT 31.32N 95.51W
05/03/2009 HOUSTON TX LAW ENFORCEMENT
TREES DOWN
0630 AM TSTM WND DMG CROCKETT 31.32N 95.46W
05/03/2009 HOUSTON TX EMERGENCY MNGR
ROOFS BLOWN OFF HOMES
&&
47Local storm report, May 3, 7:17 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
717 AM CDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM TSTM WND DMG KURTEN 30.79N 96.26W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TREES DOWN
0554 AM TSTM WND DMG BRYAN 30.67N 96.37W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TREES DOWN 3000 BLOCK OF OLD HEARNE
0600 AM TSTM WND DMG 3 W KURTEN 30.79N 96.31W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TRAILER AND FIREWORKS STAND BLOWN FROM ORIGINAL POSITION
ONTO THE ROAD AT FM 2776 HWY 21.
0612 AM TSTM WND DMG GRAPELAND 31.49N 95.48W
05/03/2009 HOUSTON TX LAW ENFORCEMENT
TREES DOWN ON HOUSES
0624 AM TSTM WND DMG 3 W CROCKETT 31.32N 95.51W
05/03/2009 HOUSTON TX LAW ENFORCEMENT
TREES DOWN
0630 AM TSTM WND DMG CROCKETT 31.32N 95.46W
05/03/2009 HOUSTON TX EMERGENCY MNGR
ROOFS BLOWN OFF HOMES
0654 AM TSTM WND DMG 17 NE GROVETON 31.23N 94.92W
05/03/2009 TRINITY TX LAW ENFORCEMENT
TREE BLOWN DOWN AND BLOCKING HIGHWAY 94 BETWEEN GROVETON
AND APPLE SPRINGS
&&
47Special weather statement, May 3, 7:37 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 737 AM CDT SUN MAY 3 2009 TXZ176-177-198-031345- MADISON-WALKER-GRIMES- INCLUDING THE CITIES OF...MADISONVILLE...HUNTSVILLE...NAVASOTA 737 AM CDT SUN MAY 3 2009 ...SMALL HAIL POSSIBLE ACROSS SOUTHERN MADISON...SOUTHWESTERN HOUSTON...NORTHERN GRIMES AND NORTHERN WALKER COUNTIES... A CLUSTER OF STORMS HAS REDEVELOPED OVER MADISON COUNTY AND WILL BE MOVING EAST SOUTHEAST AT 35 MPH INTO WALKER AND GRIMES COUNTIES. HAIL UP TO 1/2 INCH IS POSSIBLE IN THESE STORMS THROUGH 830 AM.
Local storm report, May 3, 7:57 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
757 AM CDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM TSTM WND DMG KURTEN 30.79N 96.26W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TREES DOWN
0554 AM TSTM WND DMG BRYAN 30.67N 96.37W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TREES DOWN 3000 BLOCK OF OLD HEARNE
0600 AM TSTM WND DMG 3 W KURTEN 30.79N 96.31W
05/03/2009 BRAZOS TX LAW ENFORCEMENT
TRAILER AND FIREWORKS STAND BLOWN FROM ORIGINAL POSITION
ONTO THE ROAD AT FM 2776 HWY 21.
0612 AM TSTM WND DMG GRAPELAND 31.49N 95.48W
05/03/2009 HOUSTON TX LAW ENFORCEMENT
TREES DOWN ON HOUSES
0624 AM TSTM WND DMG 3 W CROCKETT 31.32N 95.51W
05/03/2009 HOUSTON TX LAW ENFORCEMENT
TREES DOWN
0630 AM TSTM WND DMG CROCKETT 31.32N 95.46W
05/03/2009 HOUSTON TX EMERGENCY MNGR
ROOFS BLOWN OFF HOMES
0654 AM TSTM WND DMG 17 NE GROVETON 31.23N 94.92W
05/03/2009 TRINITY TX LAW ENFORCEMENT
TREE BLOWN DOWN AND BLOCKING HIGHWAY 94 BETWEEN GROVETON
AND APPLE SPRINGS
0757 AM HAIL 3 W GOODRICH 30.61N 95.00W
05/03/2009 E0.75 INCH POLK TX TRAINED SPOTTER
AT LAKE LIVINGSTON DAM
&&
47The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 5:40 AM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Houston, Madison, Montgomery and 2 more | 50 min |
| May 3, 6:26 AM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Houston, Madison, Montgomery, Polk and 5 more | 64 min |
| May 3, 7:13 AM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 62 min |
| May 3, 7:27 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, Polk, San Jacinto, Trinity, Walker | 33 min |
| May 3, 7:55 AM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto | 65 min |
| May 3, 8:10 AM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 50 min |
| May 3, 9:38 AM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto, Trinity, Walker | 57 min |
| May 3, 10:09 AM CDT | Flash Flood Warning | HGX | Polk, San Jacinto, Trinity | 3 hr |
| May 3, 11:38 AM CDT | Small Craft Advisory | HGX | 4 hr |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.